Generic placeholder image

Current Drug Safety

Editor-in-Chief

ISSN (Print): 1574-8863
ISSN (Online): 2212-3911

Severe Toxic Hepatitis Associated with Dronedarone

Author(s): Stephan Jahn, Gernot Zollner, Carolin Lackner and Rudolf E. Stauber

Volume 8 , Issue 3 , 2013

Page: [201 - 202] Pages: 2

DOI: 10.2174/15748863113089990031

Price: $65

Abstract

Dronedarone was introduced in 2009 as a new antiarrhythmic agent and since then has been increasingly prescribed in atrial fibrillation or flutter. To date, two cases of severe toxic hepatitis have been reported in patients treated with dronedarone, both requiring emergency liver transplantation, and the FDA as well as the EMA have issued warnings about possible severe hepatotoxicity of dronedarone. Here we report an additional case of toxic hepatitis associated with dronedarone presenting with acute liver failure, followed by spontaneous recovery, in a 69-year old woman.

Keywords: Dronedarone, drug-induced liver injury.


Rights & Permissions Print Export Cite as
© 2022 Bentham Science Publishers | Privacy Policy